SVRA IGT

Mission Foods Austin SpeedTour Circuit of the Americas, DelValle, Texas November 2 - 5, 20233.4 Mile Grand Prix Circuit

Trans Am FR/F4

10/20/23

Provisional Race Schedule

| Wednesda | y, Nov | ember | 1 |
|----------|--------|-------|---|
|----------|--------|-------|---|

11:00am - 6:00pm Registration - located in trailer at Lot R

STAGING WILL BE AT LOT R (AT END OF COTA BLVD & ELROY ROAD) NO STAGING ALLOWED ON COTA BLVD

12:00pm Load in GARAGE RENTERS/FR/F4 – LANE 1

1:00pm Load in SVRA/IGT – LANES 2, 3, 4

2:00pm – 6:00pm Tech (SVRA Trailer Main Paddock)

GATES CLOSE AT 6pm

Thursday, November 2

7:00am - 5:00pm Registration

7:00am - 5:00pm Tech - SVRA Trailer (next to media ctr) 7:00am - 5:00pm Load-in cont. - Gate 2 GATES CLOSE at 5pm

7:30am **Test Day Drivers Mtg** – large banquet room - media ctr

8:00am - 5:00pm TEST DAY (See separate schedule)

12:00pm

| Friday, Novembe | <u>r 3</u> | | |
|-----------------|---|-----------------------|--|
| 7:00am - 5:00pm | Registration (see above for le | ocation) | |
| 7:00am - 5:00pm | Tech – SVRA Trailer (next to media ctr) | | |
| 7:30am Mandato | ory Drivers' Mtg - large band | quet room – media ctr | |
| 8:00am | Groups 1a, 3, 4, 5b | Practice | |
| 8:25am | Groups 1b, 2 | Practice | |
| 8:50am | Groups 10, IGT | Practice | |
| 9:15am | FR Americas | Feature Race 1 | |
| 9:55am | Groups 8, 12b | Practice | |
| 10:20am | Groups 5a, 7, 9, 11, PSSA | Practice | |
| 10:45am | Groups 6, 12a | Practice | |
| 11:10am | TA2® | Testing 50min | |

12:45pm - 1:30pm LUNCH BREAK - Enduro drivers' mtg

F4 U.S.

Feature Race 1

| Groups 1a, 3, 4, 5b | Qualifying 1 |
|-----------------------------|---|
| Group 10 | Qualifying 1 |
| Groups 1b, 2 | Qualifying 1 |
| FR Americas | Feature Race 2 |
| Groups 8, 12b | Qualifying 1 |
| Groups 5a, 7, 11, PSSA, IGT | Qualifying 1 |
| Group 9 | Qualifying 1 |
| Groups 6, 12a | Qualifying 1 |
| TA/XGT/SGT/GT | Testing 50min |
| F4 U.S. | Feature Race 2 |
| End of on-track activities | |
| | Group 10 Groups 1b, 2 FR Americas Groups 8, 12b Groups 5a, 7, 11, PSSA, IGT Group 9 Groups 6, 12a TA/XGT/SGT/GT F4 U.S. |

Saturday, November 4

7:30am-3:00pm Registration

| 10:00am-5:00pm | SVRA Car ShowPlaza | |
|----------------|-----------------------------|----------------|
| 10:00am | Corvette Corral – Lot H | |
| 8:00am | Groups 6, 12a | Qualifying 2 |
| 8:20am | Group 9 | Qualifying 2 |
| 8:40am | Group 10 | Qualifying 2 |
| 9:00am | Groups 1b, 2 | Qualifying 2 |
| 9:20am | FR Americas | Feature Race 3 |
| 10:00am | TA2® | Practice 30min |
| 10:30am | TA/XGT/SGT/GT | Practice 30min |
| 11:00am | Groups 8, 12b | Qualifying 2 |
| 11:20am | Groups 5a, 7, 11, PSSA, IGT | Qualifying 2 |
| 11:40am | Groups 1a, 3, 4, 5b | Qualifying 2 |

Saturday, cont.

| 12:00pm – 12:45pm LUNCH BREAK/Car Show Parade Laps | | | |
|--|-----------------------------|------------------------|--|
| | | | |
| 12:45pm | F4 U.S. | Feature Race 3 | |
| 1:30pm | Groups 6, 12a | NetJets Feature Race 1 | |
| 1:55pm | Group 9 | NetJets Feature Race 1 | |
| 2:20pm | Group 10 | NetJets Feature Race 1 | |
| 2:45pm | Group 1b | NetJets Feature Race 1 | |
| 3:00pm | Entry Deadline for Endur | o | |
| 3:10pm | TA2® | Qualifying 20min | |
| 3:30pm | TA2® | Qualifying 20min | |
| 3:50pm | TA/XGT/SGT/GT | Qualifying 35min | |
| 4:25pm | Group 2 | NetJets Feature Race 1 | |
| 4:50pm | Groups 8, 12b | NetJets Feature Race 1 | |
| 5:15pm | Groups 5a, 7, 11, PSSA, IGT | NetJets Feature Race 1 | |
| 5:40pm | Groups 1a, 3, 4, 5b | NetJets Feature Race 1 | |
| 6:05pm | Corvette Corral Touring | | |

Sunday, November 5 - ****DAYLIGHT SAVINGS TIME

8:00am - 12noon Registration

| 7:50am 8:00am-9:00am | ALL ENDURO CARS IGT/PSSA | 6 ON GRID 60mins (1 pit stop) |
|-------------------------|-----------------------------|--------------------------------------|
| | | |
| 9:05am | Group 2 | Helmet Race |
| 9:35am | Groups 1a, 3, 4, 5b | Helmet Race |
| 10:05am | TA2® | Feature Race 75min |
| 11:25am | Group 9 | Helmet Race |
| 11:55am | Groups 8, 12b | Helmet Race |

| 12:25pm - 1:10pm LUNCH BREAK | | | |
|------------------------------|-------------------------|--------------------|--|
| 1.10 | The Mark of the Company | F . D . 55 . | |
| 1:10pm | TA/XGT/SGT/GT | Feature Race 75min | |
| 2:30pm | Groups 5a, 7, 11, PSSA | Helmet Race | |
| 3:00pm | Group 1b | Helmet Race | |
| 3:30pm | Groups 6, 12a | Helmet Race | |
| 4:00pm | Group 10 | Helmet Race | |
| 1 | 1 | | |

| 4:20pm | ALL ENDURO CARS ON GRID | 60mins |
|---------------|-------------------------|--------------|
| 4:30pm-5:30pm | ALL GROUPS ENDURO | (1 pit stop) |

SVRA RACE/ RUN GROUPS

SVRA Groups 1a, 3, 4, 5b SVRA Groups 8, 12b SVRA Group 9 SVRA Groups 1b, 2 SVRA Groups 5a, 7, 11, PSSA SVRA Group 10 SVRA Groups 6, 12a F4 U.S. **IGT** FR Americas Trans Am Series

Races with multiple groups will have separate podiums.

Sunset 6:40pm

^{**} Finishing position in FR1 will set the grid for Helmet Races.